| Model Number |
VTICM513.7 |
| Medical Device Problem Codes |
Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm513.7 implantable collamer lens of a -8.0/4.0/25 (sphere/cylinder/axis) into the patient's eye.Reportedly, "an off-label pseudophakic patient who had many prior eye surgeries.He tried the 13.7 icl implant, didn't sit well due to patient anatomy, removed the lens, and tried to implant the 13.2 and also didn't sit right so he removed the icl.".
Additional Manufacturer Narrative
A4-a6:unk.H6: off-label - pre-existing psudophakic patient with many prior surgeries.Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: h6-health effect- impact code: "4627" should be removed and code "2199" should be added.H6- medical device code: "2993" should be removed and "3189" should be added.B5- the reporter indicated that the surgeon intraoperatively implanted and removed a 13.7mm vticm5_ 13.7 implantable collamer lens of diopter -8.00/4.0/025 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault.Reportedly "wrong size, unstable in sulcus on top of iol." the lens was replaced with the same model, shorter length lens and the problem was resolved.Status of the eye: "quiet".The cause of the event was a patient related factor and its unknown if the device failed to perform as intended.Cause details provided: "became apparent intraoperatively that there was compromise to the zonule and the capsular bag was unstable.It was not possible to fit the icl in its proper orientation due to sizing as well as instability of the capsule".Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6-health effect- impact code: "4629" should be removed and code "4627" should be added.H6-medical device problem code: "3189" should be removed and code "2993" should be added.H6- type of investigation code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.G2- "foreign" and "distributor/importer" should be removed.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: d6b."(b)(6) 2023" should be added.Claim# (b)(4).